# SDR SWAA2021072124064

- Difficulty date: January 22, 2020
- Submitted: July 21, 2021
- Operation: Air carrier
- Aircraft: N7725A
- Make and model: Boeing 737-76N
- Aircraft serial: 32671
- Aircraft time: 45,756 hours, 22,465 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORZ. STA RIB #4 STA 120.30 HAS CRACKED VERTICAL RIB #3 VERIFIED WITH HFEC / REMOVED DAMAGE FROM VERTICAL STIFFENER AND WEB PER SRM 55-10-09-2R-4. PERFORMED HFEC INSP PER NDT MANUAL 51-00-00 PART 6. LOCATED AND DRILLED REPAIR PARTS PER SRM 55-10-09-2R-4. INSTALLED REPAIR PARTS PER SRM 55-10-09-2R-4.
